On the Alexander polynominals of alternating two-component linksReportar como inadecuado




On the Alexander polynominals of alternating two-component links - Descarga este documento en PDF. Documentación en PDF para descargar gratis. Disponible también para leer online.

International Journal of Mathematics and Mathematical Sciences - Volume 2 1979, Issue 2, Pages 229-237

Department of Mathematics, Amherst College, Amherst 01002, Massachusetts, USA

Received 5 September 1978

Copyright © 1979 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

Let L be an alternating two-component link with Alexander polynomial Δx,y. Then the polynomials 1−xΔx,y and 1−yΔx,y are alternating. That is, 1−yΔx,y can be written as ∑i,jcijxiyj in such a way that −1i+jcij≥0.





Autor: Mark E. Kidwell

Fuente: https://www.hindawi.com/



DESCARGAR PDF




Documentos relacionados